# SDR QMLA2018040918043

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N609CF
- Make and model: Agusta A119
- Aircraft serial: 14018
- Aircraft time: 4,320 hours, 9,349 cycles
- Engine time: 7,604 hours, 14,857 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010401101
- Part serial: A50117
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,911 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1.5 INCH CRACK FOUND ON TRAILING EDGE OF BLADE FAIRING. CRACK STARTS AT 60MM FROM TOP OF BLADE FAIRING AND RUNS DOWN AND UNDERNEATH BLADE.
